# SDR DL75K040415

- Difficulty date: May 9, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 13,316 hours, 6,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Component: Power Supply
- Component part number: 20121
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EMERENGCY EXIT LIGHTS AT FWD RT OVERWING EXIT, OVERHEAD LIGHT AT 20DEF-26ABC-33ABC INOPERATIVE. FOUND BULB SHORTED AT 20DEF AND REPLACED FUSE IN AFT GALLEY BATTERY PACK
